Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Periodic abdominal pain during ovulation, pain resurfaces on stopping medicines, ultrasound showed water in pouch of Douglas, normal pap smear. What could it be?

hi i ve been having pains by the left hand side of my abdormain for more than two years and each time i visit the hospital, i will be asked to go for scan. the scan result always reads water in the pouch of douglas. i have taken a lot of antibiotics and some pain drugs given to by different doctors yet the pains comes at intervals. whenever am taking the drugs the pains will go only to surface after sometime. i remember vividly that the pains started with whenever i am on my ovulation . i run my pam smear test every year and is normal. please am confuse because people will tell me is ovarian cyst and all kinds of things
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
it might be due to pelvic inflammatory disease or a condition known as mittelsmerz disease in which there is painful ovulation
Try a full course of antibiotics and even if it persist you can go for diagnostic laparoscopy
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor